# SDR DALA2023112109590

- Difficulty date: November 20, 2023
- Submitted: November 21, 2023
- Operation: Air carrier
- Aircraft: N827MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29705
- Aircraft time: 91,629 hours, 16,608 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1803 FORWARD FA DOOR ARM LIGHT PANEL 2 L ARM LIGHT OUT. CORRECTIVE ACTION: CHECKED DOOR 2 L IAW AMM B767-400 52-73 DOOR ARM LIGHT ON DOOR AND L1 WORKING NML. (4415596)
